Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12238

5 weeks post accutane

pleasehelp123

452 views

5 weeks post accutane

ive had around 4 pimples since stopping tane, generally ive been clear. its been great.

little worried about my lips, still a little dry. not like before, but noticeable, still using chapstick..

the edges of my mouth is the worst, still gets red sometimes :S .. im hoping this will go away in the next few months or i dont know what im going to do.

All other side effects have disapeared though.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×